# SDR P9RA20040044

- Difficulty date: October 1, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N10801
- Make and model: Doug DC-9-82
- Aircraft serial: 49127
- Aircraft time: 47,778 hours, 35,719 cycles
- Engine: Pwa JT8D217
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD0763
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN MAINTENANCE, SYR. CENTER ISLE EMERGENCY LIGHTS INOPERATIVE.REMOVED AND REPLACED BATTERIES AT CENTER ISLE LIGHT POWER SUPPLY IAW MM.
